# SDR CA050524002

- Difficulty date: May 10, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,897 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33651190
- Condition: Failed
- Location: T/R Spider
- Component: Spider, Aerosp
- Component part number: 350A33200406
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1) BEARING ROUGH. 2) REPLACED SPIDER.
